# SDR AWXA200100579

- Difficulty date: October 28, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,101 hours, 47,809 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545849158
- Condition: Cracked
- Location: R2 Door
- Component: Door, Boeing
- Component part number: 6545859536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 CK - "C" - CRACK FOUND ON R2 DOOR (.25") AT LOWER HINGE CUTOUT, UPPER EDGE, BS 958. MAINTENANCE TRIMMED OUT THE CRACK, FABRICATED REPAIR DOUBLER AND INSTALLED IAW B737 SRM 52-00-3, FIG 5, PG 8, 8A,B,C & 9.
